MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION 2D HELICAL - 35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION 2D HELICAL - 35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 82885
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the coil was expired.On (b)(6) 2018, a 6mmx 40mm 2d helical - 35 that has an expiration date of 31jul2018 was implanted in the patient.No patient complications were reported.

Brand Name
2D HELICAL - 35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8102964
Report Number2134265-2018-63196
Device Sequence Number19266055
Product Code KRD
UDI-Device Identifier08714729237259
UDI-Public08714729237259
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K102714
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model Number82885
Device Catalogue Number82885
Device Lot Number0018163994
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2018
Initial Report FDA Received Date11/26/2018
Patient Sequence Number1